Nevada, 2014Flash Flooding and Dust Storm in Nevada, July 4 to 8, 2014
July 4 to 8, 2014 · NWS VEF · 17 events in 4 counties and zones
The first seasonal push of monsoon moisture fueled an outbreak of thunderstorms across the Mojave Desert and southern Great Basin. Many storms produced severe weather and flash flooding.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $77,000
- Crop damage
- None recorded
- Events
- 17
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The first seasonal push of monsoon moisture fueled an outbreak of thunderstorms across the Mojave Desert and southern Great Basin. Many storms produced severe weather and flash flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before the first event at Jul 3, 8:26 PM PST, 4 hours 34 minutes earlier.
Area forecast discussion, Jul 3, 8:26 PM PST, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
926 PM PDT THU JUL 3 2014
.SYNOPSIS...
MONSOON MOISTURE WILL PUSH INTO NORTHWEST ARIZONA ON INDEPENDENCE
DAY AND SPREAD FARTHER NORTHWEST OVER THE WEEKEND...BRINGING
INCREASING CHANCES FOR THUNDERSTORMS AND KNOCKING TEMPERATURES DOWN
A FEW MORE DEGREES. THUNDERSTORM CHANCES ARE LIKELY TO CONTINUE AT
LEAST THROUGH THE MIDDLE OF NEXT WEEK. &&
.UPDATE...
A ROBUST MESOSCALE CONVECTIVE COMPLEX HAS BEEN MOVING THROUGH CENTRAL
ARIZONA OVER THE LAST FEW HOURS. STORM PROPAGATION IN THIS COMPLEX
IS TOWARD THE WEST AS STORMS ON THE LEADING EDGE MAKE THEIR WAY
TOWARD THE COLORADO RIVER VALLEY. THE PRIMARY FORECAST PROBLEM
TONIGHT IS WHETHER THIS ACTIVITY WILL MOVE INTO OUR AREA LATER
TONIGHT.
MESOSCALE ANALYSIS INDICATES A FAIRLY UNSTABLE ATMOSPHERE AHEAD OF
THESE STORMS OVER THE RIVER VALLEY. MLCAPE VALUES OF 100O AS OF
9PM. SO THE ATMOSPHERE IS RIPE. THE OTHER END OF THE EQUATION IS
LOW LEVEL FORCING TO KEEP STORMS GOING. THE PHOENIX UPPER AIR
SOUNDING FROM 00Z SHOWED A NICE...FAIRLY STRONG...EASTERLY FLOW IN
NEAR THE SURFACE WHICH IS MAXIMIZING CONVERGENCE AND KEEPING THE
OUTFLOW FROM RACING TOO FAR AHEAD OF CONVECTION AND UNDERCUTTING
STORMS. WE WILL NEED TO WATCH CLOSELY OVER THE NEXT FEW HOURS TO SEE
IF STORM CONTINUE TO REGENERATE ALONG THE LEADING EDGE OF THE GUST
FRONT. THE HRRR MODEL...WHICH HAS A GOOD HANDLE ON THE CURRENT
CONDITIONS...SHOWS STORMS POPPING UP IN SOUTHERN MOHAVE AND EXTREME
SE SAN BERNARDINO COUNTY BY 2AM. THIS SEEMS REASONABLE GIVEN ALL THE
ABOVE. SO WE DECIDED TO INCLUDE A MENTION OF THUNDERSTORMS IN THOSE
AREAS. THIS INCLUDES THE CITIES OF LAKE HAVASU...NEEDLES...TOPLOCK
AND WIKIUP. STAY TUNED.
OF EQUAL CONCERN IS THAT THE CONVECTION IN ARIZONA WILL LAY DOWN A
SUFACE BOUNDARY BETWEEN THE RAIN COOLED AIR TO THE EAST AND WARM
TEMPERATURES OVER THE COLORADO RIVER VALLEY. THIS COULD BE A FOCUS
FOR CONVECTION IN THE EARLY AFTERNOON TOMORROW. AGAIN...WE WILL NEED
TO WAIT AND SEE HOW THINGS SET UP WHEN THE CONVECTION ENDS LATER
TONIGHT.
&&
.AVIATION...FOR MCCARRAN...EAST TO SOUTHEAST WINDS UNDER 10 KTS
WILL SET IN BETWEEN 16-19Z THURSDAY BEFORE GOING BACK TO
SOUTH/SOUTHWEST 10-12 KTS WITH GUSTS AROUND 20 KTS THURSDAY AFTERNOON.
MONSOON MOISTURE WILL BEGIN TO INCREASE FROM THE SOUTHEAST FRIDAY
WITH ISOLATED TO SCATTERED THUNDERSTORMS PUSHING INTO THE PEACH
SPRINGS CORRIDOR AND POSSIBLY OVER THE SPRING MOUNTAINS. OUTFLOW
FROM THESE STORMS COULD BRING ERRATIC WIND GUSTS TO THE TERMINAL
FRIDAY AFTERNOON AND EVENING. CONTINUED MOISTURE INCREASE WILL BRING
A SLIGHT CHANCE OF THUNDERSTORMS TO THE TERMINAL BY SATURDAY
AFTERNOON.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...ISOLATED EARLY EVENING THUNDERSTORMS POSSIBLE OVER
EASTERN MOHAVE AND NORTHERN LINCOLN COUNTIES THEN MOSTLY CLEAR.
MOISTURE WILL BEGIN TO INCREASE FROM THE SOUTHEAST FRIDAY WITH
ISOLATED TO SCATTERED THUNDERSTORMS ACROSS MUCH OF MOHAVE COUNTY
INTO EASTERN SAN BERNARDINO AND SOUTHERN CLARK COUNTIES. ERRATIC AND
GUSTY WINDS NEAR STORMS ALONG WITH CEILING DOWN TO 8-10 KFT.
THUNDERSTORM COVERAGE WILL INCREASE BY SATURDAY. GUSTY
SOUTH/SOUTHWEST WINDS THROUGH EARLY THIS EVENING WITH MAINLY LIGHT
DRAINAGE WINDS OVERNIGHT BECOMING BREEZY FROM THE SOUTH AGAIN LATER
FRIDAY WITH GUSTS TO 25 KTS.
&&
.PREV DISCUSSION... /ISSUED 256 PM PDT THU JUL 3 2014/
.SYNOPSIS...MONSOON MOISTURE WILL PUSH INTO NORTHWEST ARIZONA ON
INDEPENDENCE DAY AND SPREAD FARTHER NORTHWEST OVER THE
WEEKEND...BRINGING INCREASING CHANCES FOR THUNDERSTORMS AND KNOCKING
TEMPERATURES DOWN A FEW MORE DEGREES. THUNDERSTORM CHANCES ARE
LIKELY TO CONTINUE AT LEAST THROUGH THE MIDDLE OF NEXT WEEK.
&&
.SHORT TERM...MODELS CONTINUE TO INDICATE SOME CHANCE OF
THUNDERSTORMS THIS AFTERNOON AND EVENING OVER FAR EASTERN MOHAVE AND
NORTHERN LINCOLN COUNTIES WITH ACTIVITY DYING OUT FOR THE
OVERNIGHT PERIOD. WITH HIGH PRESSURE SETTING UP NEAR THE FOUR
CORNERS REGION FRIDAY AND SATURDAY...MONSOON MOISTURE WILL BE DRAWN
UP FROM THE SOUTHEAST INTO OUR AREA. IT STILL LOOKS LIKE
THUNDERSTORM CHANCES WILL BE MAINLY LIMITED TO AREAS SOUTH AND EAST
OF LAS VEGAS FRIDAY AND FRIDAY NIGHT AND JUST MAYBE OVER THE SPRING
MOUNTAINS AND SHEEP RANGE. MOISTURE PUSHES FARTHER NORTH AND WEST
EACH DAY SATURDAY AND SUNDAY WITH AT LEAST A SLIGHT CHANCE OF
THUNDERSTORMS OVER THE ENTIRE FORECAST AREA BY SUNDAY AFTERNOON. THE
BIG QUESTION MARK IN MY MIND IS THE EXISTENCE OR LACK OF A MID/UPPER
LEVEL INVERTED TROUGH OR VORT MAX. THE MODELS HAVE BEEN PRETTY
CONSISTENT SHOWING SOME SUCH FEATURE MOVING NORTH INTO THE AREA
FRIDAY NIGHT INTO SATURDAY...GENERALLY ALONG THE COLORADO RIVER AND
NORTHWEST ARIZONA. IT IS DIFFICULT TO FIND THIS FEATURE ON RECENT
SATELLITE IMAGERY HOWEVER. IF IT DOES END UP DEVELOPING...IT COULD
KEEP THUNDERSTORMS GOING ALL NIGHT FRIDAY NIGHT ACROSS AT LEAST
MOHAVE COUNTY AND POSSIBLY OVER EASTERN SAN BERNARDINO COUNTY INTO
CLARK COUNTY. HOWEVER...I WENT WITH A MORE TYPICAL DOWNWARD POP
TREND FRIDAY NIGHT AS THE NAM12 INDICATES CAPE VALUES LOWERING
SIGNIFICANTLY. THE OTHER ISSUE IF THE MORE ACTIVE FRIDAY NIGHT
SCENARIO DEVELOPS IS IT COULD ACTUALLY RESULT IN SATURDAY BEING A
DOWN DAY FOR CONVECTION DUE TO EXTENSIVE CLOUD COVER LEFT OVER FROM
FRIDAY NIGHT'S ACTIVITY AND COOL SURFACE TEMPS. SO IN OTHER WORDS
THERE IS STILL PLENTY OF UNCERTAINTY IN THE FORECAST FOR THE
WEEKEND. TEMPERATURES WILL CONTINUE TO COOL WITH THIS INCREASE IN
MOISTURE AND CLOUD COVER AND THEY COULD EVEN END UP COOLER THAN
FORECAST SATURDAY IF THE EXTENSIVE CLOUD COVER DOES DEVELOP AND
PERSIST FROM FRIDAY NIGHT'S ACTIVITY.
.LONG TERM...MONDAY THROUGH THURSDAY...THE LATEST 12Z ECMWF HAS COME
IN EVERY SO SLIGHTLY WETTER FOR THE LONG TERM PERIOD...INCHING
CLOSER TO THE GFS. AS A RESULT I HAVE BUMPED UP POPS SLIGHTLY
THROUGH THE PERIOD...EXTENDING THEM A BIT FURTHER WEST THAN THE
INHERITED FORECAST HAD. FOR BOTH MONDAY AND TUESDAY HAVE GONE AHEAD
AND INCLUDED AT LEAST A SLIGHT CHANCE OF PRECIPITATION ACROSS THE
ENTIRE FORECAST AREA SINCE I CANNOT RULE SHOWERS OUT AT ANY ONE
LOCATION. TOWARDS THE LATTER PART OF THE WEEK THERE COULD BE AN
INCREASE IN DRIER SOUTHWESTERLY FLOW WHICH MAY BEGIN TO LIMIT PRECIP
CHANCES OVER AT LEAST THE LOWER TERRAIN OF SAN BERNARDINO AND INYO
COUNTIES.
AS MENTIONED IN THE PREVIOUS DISCUSSION OTHER SENSIBLE WEATHER
IMPACTS WILL BE LIMITED TO GUSTY WINDS AND SKY COVER GENERATED BY
SHOWERS/THUNDERSTORMS.
&&
.FIRE WEATHER...DRY THUNDERSTORM ACTIVITY IS EXPECTED ALONG THE
LEADING EDGE OF A PUSH OF MONSOON MOISTURE SATURDAY. THIS AREA IS
EXPECTED TO SET UP ACROSS THE SPRING MOUNTAINS AND SHEEP RANGE AND
LINCOLN COUNTY. A FIRE WEATHER WATCH WAS ISSUED.
&&
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH FRIDAY MORNING. THERE IS
A CHANCE THAT SPOTTER ACTIVATION WILL BE NEEDED FOR MOHAVE COUNTY
FRIDAY AFTERNOON AND FOR MOHAVE...CLARK AND SAN BERNARDINO COUNTIES
SATURDAY AND SUNDAY.
&&
&&
UPDATE: LERICOS
PREVIOUS: HARRISON/WOLCOTT
FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:
HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Jul 3, 2:16 PM PST, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
316 PM PDT THU JUL 3 2014
AZZ001>003-036-CAZ519>527-NVZ014>022-040700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
316 PM PDT THU JUL 3 2014 /316 PM MST THU JUL 3 2014/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.
.DAY ONE...TODAY AND TONIGHT
TEMPERATURES WILL BE ONLY SLIGHTLY LESS HOT TODAY THAN THE PREVIOUS
TWO DAYS. CONTINUE TO STAY COOL AND HYDRATED TO BEAT THE HEAT.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
MONSOON MOISTURE MOVING IN FROM THE SOUTHEAST WILL BRING CHANCES FOR
THUNDERSTORMS MAINLY TO AREAS SOUTHEAST OF INTERSTATE 15 ON
FRIDAY...SPREADING AREAWIDE BY SUNDAY. THE MAIN THREATS WILL BE
FLASH FLOODING...ERRATIC GUSTY WINDS AND DANGEROUS LIGHTNING FOR
MOST OF THE AREA...BUT A FEW DRY LIGHTNING STRIKES AND WILDFIRE
STARTS WILL BE POSSIBLE OVER INYO...ESMERALDA AND CENTRAL NYE
COUNTIES. AS THE MOISTURE PUSHES NORTH THERE WILL ALSO BE A CHANCE
OF DRY LIGHTNING AND NEW FIRE STARTS OVER PORTIONS OF CLARK AND
LINCOLN COUNTIES SATURDAY. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR
THESE AREAS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED TODAY. HOWEVER...SPOTTERS ARE
ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO
STANDARD OPERATING PROCEDURES.
WOLCOTT
Event by event
9 thunderstorm wind, 7 flash flood, 1 dust storm. Local standard time, as filed.
Thunderstorm Wind, Clark
- When
- July 4, 1:00 AM PST to 1:10 AM PST
- Where
- Clark County, 10.42 mi ENE of Callville Bay
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Park/Forest Service
- Coordinates
- 36.164, -114.548
Outflow winds from distant thunderstorms beached two boats, including one house boat.
Flash Flood, Nye
- When
- July 5, 4:30 PM PST to 5:30 PM PST
- Where
- Nye County, 1.76 mi NNE of Beatty to 2.45 mi SSE of Beatty
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 36.923, -116.756
Highway 95 was flooded and impassable near Beatty.
Flash Flood, Clark
- When
- July 5, 9:38 PM PST to 10:15 PM PST
- Where
- Clark County, 2.17 mi NNW of Bracken to 2.11 mi NNW of Bracken
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 36.150, -115.210
A swift water rescue was performed at the intersection of Decatur and Oakey when a car drove into deep water in the intersection.
Flash Flood, Clark
- When
- July 6, 12:00 AM PST to 1:00 AM PST
- Where
- Clark County, 5.08 mi ESE of Mount Charleston to 4.97 mi ESE of Mount Charleston
- Cause
- Heavy Rain / Burn Area
- Property damage
- $5,000
- Reported by
- County Official
- Coordinates
- 36.240, -115.544
Flash flooding knocked the gate to the Griffith Peak trailhead off its hinges and blocked Harris Springs Road with debris.
Flash Flood, Clark
- When
- July 6, 2:51 PM PST to 3:30 PM PST
- Where
- Clark County, 2.52 mi WNW of Blue Diamond to 2.43 mi WNW of Blue Diamond
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 36.066, -115.441
Four to six inches of water and mud flowed across a side road.
Flash Flood, Clark
- When
- July 6, 3:00 PM PST to 5:00 PM PST
- Where
- Clark County, 9.85 mi SW of Laughlin to 10 mi SW of Laughlin
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 35.049, -114.690
Parts of Needles Highway washed out just north of the NV/CA border.
Thunderstorm Wind, Lincoln
- When
- July 6, 4:41 PM PST
- Where
- Lincoln County, 11.04 mi SW of Elgin
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 37.250, -114.707
This gust occurred at the Kane Springs RAWS.
Thunderstorm Wind, Nye
- When
- July 6, 6:45 PM PST
- Where
- Nye County, 4.8 mi SSW of (Ucc)yucca Flats
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.938, -116.038
Thunderstorm Wind, Nye
- When
- July 6, 7:15 PM PST to 7:52 PM PST
- Where
- Nye County, Mercury Arpt to 0.69 mi S of Mercury
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.620, -116.030
Three stations recorded gusts of 58 to 60 mph.
Dust Storm, Western Clark/Southern Nye
- When
- July 6, 9:00 PM PST to 10:00 PM PST
- Where
- Western Clark/Southern Nye forecast zone
- Reported by
- Public
- Coordinates
- 37.129, -115.743 (the zone’s center; the record gives no point)
Dust storm conditions reduced visibility to near zero in Pahrump.
Thunderstorm Wind, Nye
- When
- July 6, 10:00 PM PST
- Where
- Nye County, 9.03 mi NW of Mercury
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.770, -116.105
Flash Flood, Clark
- When
- July 7, 11:50 AM PST to 12:30 PM PST
- Where
- Clark County, 0.57 mi SSW of Charleston Park to 1.11 mi SSW of Charleston Park
- Cause
- Heavy Rain / Burn Area
- Property damage
- $2,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 36.263, -115.655
Water, mud, and rocks flowed over Kyle Canyon Road.
Thunderstorm Wind, Clark
- When
- July 7, 2:39 PM PST
- Where
- Clark County, 2.02 mi SSE of Henderson
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.003, -114.965
Thunderstorm Wind, Clark
- When
- July 7, 8:10 PM PST
- Where
- Clark County, 2.97 mi NW of Arden
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mariner
- Coordinates
- 36.050, -115.268
This gust occurred at Sierra Vista High School.
Flash Flood, Clark
- When
- July 7, 8:35 PM PST to 10:00 PM PST
- Where
- Clark County, 2.85 mi W of Arden to 2.69 mi WNW of Arden
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- NWS Employee
- Coordinates
- 36.019, -115.281
Six to 12 inches of water flowed over Durango Drive at and north of Blue Diamond Road. The Blue Diamond Channel ALERT recorded 1.10 inches of rain in 30 minutes.
Thunderstorm Wind, Clark
- When
- July 8, 2:10 PM PST
- Where
- Clark County, 4.44 mi WSW of Jean Arpt
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.740, -115.400
This gust occurred 5 miles SW of Jean.
Thunderstorm Wind, Clark
- When
- July 8, 2:40 PM PST to 3:00 PM PST
- Where
- Clark County, 6 mi NE of Boulder City to 4.43 mi SW of Callville Bay
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Broadcast Media
- Coordinates
- 36.041, -114.794
Thunderstorm winds over Lake Mead triggered swells up to eight feet that sank at least one vessel. 11 people had to be rescued.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Dust Storm
- Blowing dust that reduced visibility to a quarter mile or less.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Currents in Puerto Rico, July 4, 20142 deaths · 2 events
- Wildfire in California, July 4, 2014$2.5 million · 1 event
- Lightning Strike in Florida, July 4, 2014$200,000 · 1 event
- Lightning Strike in Colorado, July 4, 2014$50,000 · 1 event
- Tornadoes in Virginia, July 4, 2014$30,000 · EF0 · 2 events
- Flash Flooding and Damaging Wind in California, July 4 to 5, 2014$25,000 · 5 events
- Hail and Lightning Strike in Florida, July 4, 20141 injured · 0.88 in hail · 2 events
- High Wind and Heavy Rain in Maine, July 4 to 5, 201453 kt wind · 8 events
- Tropical Storm in North Carolina, July 4, 2014$10,000 · 7 events
- Hail and Damaging Winds in Nebraska, July 4, 20141.75 in hail · 6 events
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, July 4, 20144 events
- Hail in South Dakota, July 4, 20141.75 in hail · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 536256, 536259, 536258, 536260, 536261, 536262, 536263, 536264, 536265, 536266, 536267, 536268, 536274, 536270, 536272, 536273, 536275.